RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



SIGMA:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


SIGMA, 2011, том 7, 100, 14 страниц (Mi sigma658)  

Эта публикация цитируется в 5 научных статьях (всего в 5 статьях)

Families of Integrable Equations

Pavlos Kassotakisa, Maciej Nieszporskib

a Department of Mathematics and Statistics University of Cyprus, P.O. Box: 20537, 1678 Nicosia, Cyprus
b Katedra Metod Matematycznych Fizyki, Uniwersytet Warszawski, ul. Hoza 74, 00-682 Warszawa, Poland

Аннотация: We present a method to obtain families of lattice equations. Specifically we focus on two of such families, which include 3-parameters and their members are connected through Bäcklund transformations. At least one of the members of each family is integrable, hence the whole family inherits some integrability properties.

Ключевые слова: integrable lattice equations, Yang–Baxter maps, consistency around the cube.

DOI: https://doi.org/10.3842/SIGMA.2011.100

Полный текст: PDF файл (402 kB)
Полный текст: http://emis.mi.ras.ru/.../100
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

ArXiv: 1106.0636
Тип публикации: Статья
MSC: 82B20; 37K35; 39A05
Поступила: 23 мая 2011 г.; в окончательном варианте 20 октября 2011 г.; опубликована 28 октября 2011 г.
Язык публикации: английский

Образец цитирования: Pavlos Kassotakis, Maciej Nieszporski, “Families of Integrable Equations”, SIGMA, 7 (2011), 100, 14 pp.

Цитирование в формате AMSBIB
\RBibitem{KasNie11}
\by Pavlos Kassotakis, Maciej Nieszporski
\paper Families of Integrable Equations
\jour SIGMA
\yr 2011
\vol 7
\papernumber 100
\totalpages 14
\mathnet{http://mi.mathnet.ru/sigma658}
\crossref{https://doi.org/10.3842/SIGMA.2011.100}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2861176}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000296243900001}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84857079678}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/sigma658
  • http://mi.mathnet.ru/rus/sigma/v7/p100

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Atkinson J., Nieszporski M., “Multi-Quadratic Quad Equations: Integrable Cases From a Factorized-Discriminant Hypothesis”, Int. Math. Res. Notices, 2014, no. 15, 4215–4240  crossref  mathscinet  zmath  isi  elib  scopus
    2. Hietarinta J. Joshi N. Nijhoff F., “Discrete Systems and Integrability”, Discrete Systems and Integrability, Cambridge Texts in Applied Mathematics, Cambridge Univ Press, 2016, 1–445  mathscinet  zmath  isi
    3. Kassotakis P., Nieszporski M., “2 ^{ n } -rational maps”, J. Phys. A-Math. Theor., 50:21 (2017), 21LT01  crossref  mathscinet  zmath  isi  scopus
    4. Zhang D. Zhang D.-j., “On Decomposition of the Abs Lattice Equations and Related Backlund Transformations”, J. Nonlinear Math. Phys., 25:1 (2018), 34–53  crossref  mathscinet  isi
    5. Kassotakis P., Nieszporski M., “Difference Systems in Bond and Face Variables and Non-Potential Versions of Discrete Integrable Systems”, J. Phys. A-Math. Theor., 51:38 (2018), 385203  crossref  isi  scopus
  • Symmetry, Integrability and Geometry: Methods and Applications
    Просмотров:
    Эта страница:173
    Полный текст:37
    Литература:26
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019